We study a partial differential inclusion, driven by the p-Laplacian operator, involving a p-superlinear nonsmooth potential, and subject to Neumann boundary condi tions. By means of nonsmooth critical point theory, we prove the existence of at least two constant sign solutions (one positive, the other negative). Then, by applying the nonsmooth Morse identity, we find a third non-zero solution.

Colasuonno, F., Iannizzotto, A., Mugnai, D. (2017). Three solutions for a Neumann partial differential inclusion via nonsmooth Morse theory. SET-VALUED AND VARIATIONAL ANALYSIS, 25(2), 405-425 [10.1007/s11228-016-0387-2].

Three solutions for a Neumann partial differential inclusion via nonsmooth Morse theory

COLASUONNO, FRANCESCA;
2017

Abstract

We study a partial differential inclusion, driven by the p-Laplacian operator, involving a p-superlinear nonsmooth potential, and subject to Neumann boundary condi tions. By means of nonsmooth critical point theory, we prove the existence of at least two constant sign solutions (one positive, the other negative). Then, by applying the nonsmooth Morse identity, we find a third non-zero solution.
2017
Colasuonno, F., Iannizzotto, A., Mugnai, D. (2017). Three solutions for a Neumann partial differential inclusion via nonsmooth Morse theory. SET-VALUED AND VARIATIONAL ANALYSIS, 25(2), 405-425 [10.1007/s11228-016-0387-2].
Colasuonno, Francesca; Iannizzotto, Antonio; Mugnai, Dimitri
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/586742
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 6
social impact